# SDR DALA1135889866

- Difficulty date: May 20, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 66 HAS 5EA HAT CHANNELS CRACKED.  REMOVED AND REPLACED 5 HAT CHANNELS IAW SRM 51-30-2.  UPON INSP FOUND 2 CRACKS.  CUTOUT DAMAGED AREA 2 INCH BY 1 1/2  INCH.  NDT HFEC INSP IAW NDT SPM06-10-01.  NO CRACKS NOTED.  FABRICATED  AND INSTALLED 1 DOUBLER AND 1 FILLER IAW SRM 53-23-00 FIG 5.  TAGGED REPAIR IAW PS 900-5-1 NR 4 P245.
